# SDR SWAA2012100108088

- Difficulty date: September 27, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 63,771 hours, 53,666 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Part serial: 177120
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- DURING CRUISE CABIN PRESSURE WAS LOST.  NO INDICATION OTHER THAN TAKEOFF WARNING HORN.  REMOVED AND REPLACED OUTFLOW VALVE PER MM.
